On the problem of normal oscillations of a viscous incompressible
Doklady Akademii Nauk, Tome 277 (1984) no. 4, pp. 821-824
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_277_4_a13,
author = {M. B. Orazov},
title = {On the problem of normal oscillations of a viscous incompressible},
journal = {Doklady Akademii Nauk},
pages = {821--824},
year = {1984},
volume = {277},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_277_4_a13/}
}
M. B. Orazov. On the problem of normal oscillations of a viscous incompressible. Doklady Akademii Nauk, Tome 277 (1984) no. 4, pp. 821-824. http://geodesic.mathdoc.fr/item/DAN_1984_277_4_a13/